Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: B. G. Konopelchenko
Title: Introduction to multidimensional integrable equations
Additional book information: Plenum Publishing, New York, 1992, x + 292 pp, US$85.00. ISBN 0-306-44220-5.

Review Information:

Reviewer: Mark J. Ablowitz
Journal: Bull. Amer. Math. Soc. 30 (1994), 311-313
DOI: https://doi.org/10.1090/S0273-0979-1994-00475-6